Calpol 650mg Strip Of 10 Tablets
10 Tablet(s) in Strip
Inclusive of all taxes
All the Products are packed and stored Safely
Calpol 650 Tablet contains paracetamol (also called Acetaminophen) as its active ingredient. It is used to reduce fever and relieve pain. Calpol 650 Tablet works by inhibiting the action of certain substances that causes pain and acts on the brain center, which is responsible for controlling body temperature. Use of Calpol 650 Tablet for a prolonged period and in high doses is associated with serious liver damage. The possibility of getting any side effects with Calpol 650 Tablet is mostly rare. However, sometimes you may experience skin rash or itching. If you experience any allergic symptoms after taking this medicine, then visit your doctor or nearest hospital.
Uses of Calpol 650mg Strip Of 10 Tablets
Calpol 650 Tablet is used to treat fever and pain.
Contraindications of Calpol 650mg Strip Of 10 Tablets
- If you are allergic to paracetamol or any of the ingredients of Calpol 650 Tablet.
- If you are taking any other product that contains paracetamol.
Side effects of Calpol 650mg Strip Of 10 Tablets
Side effects with Calpol 650 Tablet are usually rare. However, you may sometimes experience a skin rash, itching and blisters, an allergic reaction and blood-related problems. There is a risk of liver and kidney damage with paracetamol if used too frequently or for long-term treatment.
Precautions and Warnings of Calpol 650mg Strip Of 10 Tablets
Can I take Calpol 650 Tablets during pregnancy?
Calpol 650 Tablet can be used during pregnancy if recommended by your doctor. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take Calpol 650 Tablets while breastfeeding?
Paracetamol passes into the breastmilk in a very small amount and has negligible effects on the breastfed infants. Thus, Calpol 650 Tablet can be used while breastfeeding.
Can I drive if I have consumed Calpol 650 Tablet?
Calpol 650 mg Tablet is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Calpol 650 Tablet?
Moderate consumption of alcohol while on treatment with Calpol 650 Tablet is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems. It would be best if you avoid consuming alcohol while on treatment.
Other General Warnings
Talk to your doctor if
- You are suffering from any infection.
- You are suffering from chronic malnutrition.
- You have problems with your liver or kidney.
- You are alcoholic or have a habit of regularly consuming alcohol in excess.
- You should not use Calpol 650 if you are taking other medicines containing paracetamol. Taking too much paracetamol can cause liver damage.
Mode of Action of Calpol 650mg Strip Of 10 Tablets
How Does It Work?
Calpol 650 Tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain which is responsible for controlling body temperature.
Directions for Use of Calpol 650mg Strip Of 10 Tablets
Swallow Calpol 650 mg Tablet whole with a glass of water. Do not cut, break or chew the tablet.
Interactions of Calpol 650mg Strip Of 10 Tablets
Interactions with other medicines
- You should always tell the doctor if you are taking any other medicines, herbal preparations and supplements to avoid any interaction.
- Be cautious if you are taking medicines such as metoclopramide or domperidone used to treat nausea or vomiting, a blood thinner such as warfarin and antibiotic such as chloramphenicol.
- Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours.
Storage and disposal of Calpol 650mg Strip Of 10 Tablets
- Store Calpol 650 mg Tablets at room temperature, protected from direct sunlight, moisture and heat.
- Keep it out of the reach of children and pets.
- Do not use expired or damaged medicines.
Dosage of Calpol 650mg Strip Of 10 Tablets
- Taking Calpol 650 Tablet in high doses may lead to serious liver damage.
- Symptoms of overdose are nausea, vomiting, stomach pain, loss of appetite. Seek urgent medical help if you experience any of the symptoms or feel you have consumed too much of Calpol 650 Tablet.
Missed a Dose
- If you missed a dose of Calpol 650 Tablet, then take it as soon as you remember.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
- If it is almost time for the next dose, then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions must be taken when using Calpol 650 Tablet?
A: Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of an overdose. Caution is needed for the elderly as well.
Q: Can I give Calpol 650 Tablets to my 5-year-old child who has a fever?
A: No, Calpol 650 Tablet is not meant for children below 12 years of age.
Q: My child, who is 3 years old, happened to consume 5 tablets of Calpol 650 mg. What should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Q: Can Calpol 650 be used for cold and fever?
A: You can take Calpol 650 mg Tablet for controlling fever but it will not be useful for cold.
Q: What is the use of Calpol 650 mg Tablet?
A: Calpol 650 is used to relieve fever and mild-to-moderate pain. It is also used to get relief from headache, toothache, migraine, period pain and other painful conditions.
Q: Can elder patients use Calpol 650 Tablet?
A: Kidney and liver function in the elderly is not as optimum as in the young population. Caution is needed when giving Calpol 650 Tablets to elderly with existing diseases. It should be used only after consulting your doctor. You should inform the doctor about all diseases the older person has (especially liver or kidney diseases). This will help the doctor decide the safe dose as per their age and kidney or liver function.
Q: How often can Calpol 650 Tablet be taken?
A: It depends upon the condition. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours between two doses. If your fever or pain is relieved, stop taking it further. Avoid using it too frequently as it can lead to serious liver problems upon frequent and prolonged use. Do not increase the dose of this medicine if the pain or fever does not subside. It is important to find out the cause of fever or pain by consulting with a physician, as this medicine will not treat the cause of fever, it only helps regulate temperature or provides pain relief.
Other Products from this Brand
- Calpol 650 Mg Strip Of 15 Tablets
- Calpol 500 Mg Strip Of 15 Tablets
- Calpol Paed 100 Mg Peppermint Flav Drops 15 Ml
- Calpol 250 Mg Susp 60 Ml
- Calpol Strawberry Flav 250 Mg Susp 60 Ml
- Calpol 120 Mg Suspension 60 Ml
- Calpol 120 Mg Strawberry Flavour Suspension 60 Ml
- Calpol 500 Mg Strip Of 10 Tablets
- Calpol 500 Mg Bottle Of 1000 Tablets
- Calpol 250 Mg Susp 120 Ml
- Calpol 1000 Mg Tablet
- Calpol 500 Mg Tablet 500
- Calpol 650 Mg Jar Of 750 Tablets
- Calpol 250 Strip Of 15 Tablets
Last Updated on: 24 Nov 2020 | 01:56 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 18% off + 20% cashback + Freebies up to Rs.500on your 1st medicine order
Additional Rs.150 off + Freebies up to Rs.500 on 1st medicine order
1 Lakh+ Products
100% secure and trusted payment protection
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved